# SDR USAASB96211

- Difficulty date: October 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT SIGN OVER THE RIGHT FORWARD SERVICE DOOR INOP.  MAINTENANCE REPLACED THE BATTERIES IN THE LIGHT ASSEMBLY OVER THE RIGHT FORWARD SERVICE DOOR.  OPS CHECK GOOD.  (M)
